MathSciNet Relay Station
MathSciNet bibliographic data
MR1162680 12F12 (14D20 14M20 20F36)
Völklein, Helmut ${\rm GL}_n(q)$ as Galois group over the rationals. Math. Ann. 293 (1992), no. 1, 163–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement